Sucralfate

Sucralfate is a drug that is available in liquid or tablet form. It is used along with antibiotics to treat ulcers in the upper part of the small intestine (duodenal ulcer). This medicine is usually taken 2 to 4 times a day on an empty stomach to prevent the recurrence of stomach ulcers due to H.pylori infection.

Recently Answered Questions Recently Answered Questions

All the answers published in this website are written by Verified medical doctors, therapists and health experts. The Content has been moderated by iCliniq medical review team before publication. Post your medical clarifications on iCliniq by choosing the right specialty and get them answered. Your medical queries will be answered 24/7 by top doctors from iCliniq.

Why am I feeling pressure under rib cage?

Query: Hello doctor, I have pressure at the top of my abdomen, under my rib cage. It is not painful. It feels like there is something extra in there or there is someone pressing out against my ribs. CT scan was normal. Would it show enlarged organs? Does this sound like a problem? Should I be worried abou...  Read Full »


Dr. C Elanchezhian

General Medicine Physician, Internal Medicine Physician

Answer: Hello, Welcome to icliniq.com. Sometimes severe gastritis can produce gas or fill in the upper abdomen. That area appears larger or swollen and hard. This you cannot see in ultrasound or CT scan. Please give history- Are you alcoholic or smoker? Diabetic or hypertensive? Taking your diet timely an...  Read Full »

Is it normal to vomit with traces of blood during 12th week of pregnancy?

Query: Hello doctor, I am 12 weeks pregnant. Tonight I vomited twice. First, I saw traces of blood and felt sore in the throat. Second time I saw a handful of brown stuff/streaks. Please advice.  Read Full »


Dr. Kamalpreet Kaur Nagpal

Obstetrician And Gynaecologist

Answer: Hi, Welcome to icliniq.com. Are you taking a lot of spicy food? Do you have vomiting already for the last three months or is it the first episode? Are you on Ecospirin or LMWH (low-molecular-weight heparin) injection. Consult your doctor definitely. Take a bland diet and liquid Sucrafil-O 2 teasp...  Read Full »

Is diarrhea a symptom of indigestion?

Query: Hello doctor, I have been having a bad case of diarrhea since last two days. I had outside food before two days and from that time I am experiencing diarrhea. I am excreting around six times daily. The consistency is not completely watery, but still very loose. The symptoms I am experiencing are as...  Read Full »


Dr. Geetha Priyadarsini Kamminana

General Medicine Physician, Internal Medicine Physician

Answer: Hello, Welcome to icliniq.com. During diarrhea, there is an increased loss of water and electrolytes (sodium, chloride, potassium and bicarbonate) in the liquid stool, also through vomit, sweat, urine and breathing. Dehydration occurs when these losses are not replaced adequately. It is the dehydr...  Read Full »

Why do I have a strangling feeling in my throat after thyroidectomy?

Query: Hi doctor, I have been having a strangling feeling in my throat for around seven months. This came post thyroidectomy and so I thought it had to do with surgery. However, my gastroenterologist did an endoscopy and found bile in my stomach. As I researched this, I immediately thought of my ga...  Read Full »


Dr. Happykumar Kagathara

Medical Gastroenterologist, Surgical Gastroenterologist

Answer: Hi, Welcome to icliniq.com. Yes, your symptoms are consistent with acid reflux. Did you have the same strangling feeling in neck during the last episode of symptoms? Or was there mid-chest burning type pain? Did you have endoscopy last time? There is no correlation of your symptoms with thyroidecto...  Read Full »

What is the treatment for pancreatic rest?

Query: Hi doctor, Please find the attachment of the endoscopy report of my wife. She had stomach pain a long time ago, and we did the endoscopy. But, the doctor did not explain the reason to us. Could you please explain to me? What is pancreatic rest? What do you think about the nature of her polyps and th...  Read Full »


Dr. Ajit Naniksingh Kukreja

General Surgeon, Medical Gastroenterologist, Medical Oncologist, Paediatric Surgeon, Surgical Gastroenterologist, Surgical Oncologist

Answer: Hi, Welcome to icliniq.com. I have seen the endoscopy reports of your wife (attachment removed to protect patient identity). She has gastroesophageal reflux (heartburn). A pancreatic rest is a sort of ectopic pancreatic tissue in the gastroduodenal mucosa. It is always better to wait for a biopsy ...  Read Full »

What to do if a person takes a hot soup and it causes burning sensation from esophagus to stomach?

Query: Hello doctor, Yesterday I took a mouthful of soup which is extremely hot and I realized it only after swallowing it. It is so hot that I felt like it had been in the microwave for too long. I felt the heat going down my throat, burning from the esophagus into the stomach. I rushed in and drank wate...  Read Full »


Dr. Jaydeep Tripathy

Family Physician, General Practitioner

Answer: Hello, Welcome to icliniq.com. I understand your concern. When you consume hot drinks, it can irritate the lining of the throat and the esophageal mucosa. There may be small burns, as you know, that happens to our tongue when we have something very hot. There is nothing to worry about. I will adv...  Read Full »

Why do I feel bloated and have abdominal pain?

Query: Hello doctor, I have a light pain in my upper abdomen with a bloated feeling after eating, and occasional pain in my gut. I did experience some violent pain about a year back, while I was training with an exercise program to strengthen my abs. It felt like a tear in my gut while training. I do not ...  Read Full »


Dr. Aamir Mohd

Family Physician, General Medicine Physician, General Practitioner, Internal Medicine Physician

Answer: Hello, Welcome to icliniq.com. If you can answer following questions, then it will help to reach a definitive diagnosis: At what time of the day does the pain occur? How does the pain relate to your food intake? Does the pain occur more at night and keep you awake? What is your daily diet li...  Read Full »

Please suggest some treatment for my stomach problem.

Query: Hello doctor,I am a 28 year old female. I am suffering from stomach problems. The symptoms include gas trouble, acidity, high frequency of passing stools, stools are slightly dark in color and do not float (stools are smelly though). When I have irritating feeling in my stomach, lower abdomen, along...  Read Full »


Dr. Rahul Rathee

General Medicine Physician, Internal Medicine Physician

Answer: Hi, Welcome to icliniq.com. From what you have described, your clinical history, symptoms, and the test reports (attachment removed to protect patient identity), it seems that you have not been given the complete treatment which is required for your ailment. I guess an accurate and precise diagnos...  Read Full »

I have recurrent problem of acidity and throat pain. Please help.

Query: Hi doctor, I am a 31 year old male. I had mild pain at the right side of my throat. I had pain while chewing something or when throat muscles contracted like while brushing teeth or touching the innermost tooth with tongue. It subsided after 15 to 20 days; I took homeopathy medicines for infection. ...  Read Full »


Dr. Geetha Priyadarsini Kamminana

General Medicine Physician, Internal Medicine Physician

Answer: Hello, Welcome to icliniq.com. Do you have any fever or cough? If yes, then is it associated with expectoration? Can you feel any lumps or lymph nodes in the neck? Do you have any history of tonsillitis? From the symptoms briefed above, you have allergic rhinitis with URTI (upper respiratory tract ...  Read Full »

What shall I do for acidity and stomach burn?

Query: Hi doctor, I am a 23 year old male. I have an issue with my stomach for the last few months. I had Ponstan Forte (painkiller) for my headache for almost two years. I used to take the tablet in empty stomach usually and rarely after food. About eight months ago, I had stomach burn near stomach mout...  Read Full »


Dr. Saumya Mittal

Diabetologist, Family Physician, General Medicine Physician, Internal Medicine Physician

Answer: Hi, Welcome to icliniq.com. The symptoms of the query are quite suggestive of a possible gastritis. It could be the painkillers that you had has done enough damage. I would suggest that you test with an endoscopy. Meanwhile, start with the tablet Pantocid 40 mg (Pantoprazole) once daily at breakfas...  Read Full »

ask-doctor-img Ask a Doctor Online

* guaranteed answer within 4 hours
Chat with a Doctor

Chat with a Doctor

Starting @ just $29.99

Search for a Health Issue


 


Disclaimer: All health Q&As published on this website is not intended to be a substitute for professional medical diagnosis, advice or treatment by a trained physician. Seek the advice from your physician or other qualified health-care providers with questions you may have regarding your symptoms and medical condition for a complete medical diagnosis. Do not delay or disregard seeking professional medical advice because of something you have read on this website.